MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8160
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a male luer lock adapter solution set had a pinhole leak in the tubing.This was noticed when priming the set for administration of methylprednisolone.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6, h11.H11: the actual device was received for evaluation.A visual inspection was performed which observed a cut in the tubing.Functional testing including pressure, clear passage under water, and priming were performed; a leak was identified from the tubing.Additionally, a clamp activation test was performed with no issues noted.The reported condition was verified.The cause of the cut tubing is related to the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19552071
Report Number1416980-2024-02964
Device Sequence Number6805784
Product Code FPA
UDI-Device Identifier00085412020594
UDI-Public(01)00085412020594(10)R24C22062(17)260323
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/23/2026
Device Model Number1C8160
Device Catalogue Number1C8160
Device Lot NumberR24C22062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown